# SDR REXA2015102600990

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 2,852 hours, 1,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED MEGA PHONE BATTERY TO BE DEAD.  INSTALLED SERVICEABLE MEGA PHONE IAW JC EE-900.  OPERATIONS CHECKED GOOD.  PN OFF & ON A3-06-1402, NO S N OFF & ON.
